# SDR CA041108008

- Difficulty date: November 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 33,810 hours
- Engine: Pwa PT6A65AR
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: SD3076011XA
- Condition: Cracked
- Location: Trim Tab Balance
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH ELEVATOR TRIM TAB MASS BALANCE BRACKETS WERE FOUND CRACKED DURING 9600 HOUR STRUCTURAL INSPECTION. THESE BRACKETS WERE RECENTLY REPLACED TO COMPLY WITH MAN DATORY S/B SD360-55-20. (REFERENCE AD 009-06-2003)
